# SDR SWIA202161636

- Difficulty date: August 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 601R32208155
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS409+128 LBL18 INBD VERTICAL POST HAS AN INDICATION .2" LONG BY 50% FSH IN THE AFT RADIUS @WL69. FAILED NDT INSPECTION.     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED VERTICAL POSTS AT LBL 18 AT FS 409+128 IAW REO 601R-53-41-889 REV B DATED 2017/03/06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
